Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 146, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 14, 2014, 6:22 PM CDT for Haskell County, Latimer County, LeFlore County, Oklahoma. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2014, 6:22 PM CDT (23:22 UTC)
- Expired
- Jul 14, 2014, 6:45 PM CDT
- In force
- 23 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Haskell County, OK, Latimer County, OK, LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 60 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.4 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 660 J/kg
- Mixed-layer CIN
- -193 J/kg
- Mixed-layer LCL
- 1526 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
113
WUUS54 KTSA 142322
SVRTSA
OKC061-077-079-150000-
/O.NEW.KTSA.SV.W.0146.140714T2322Z-140715T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
622 PM CDT MON JUL 14 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL HASKELL COUNTY IN SOUTHEAST OKLAHOMA...
NORTHEASTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
WEST CENTRAL LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 700 PM CDT
* AT 619 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF LEQUIRE...AND MOVING SOUTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...FANSHAWE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3498 9475 3488 9504 3508 9511 3515 9498
TIME...MOT...LOC 2322Z 324DEG 10KT 3505 9501
HAIL...1.00IN
WIND...60MPH
$$
LACY2 follow-up statements
414
WWUS54 KTSA 142335
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
635 PM CDT MON JUL 14 2014
OKC061-079-142345-
/O.CAN.KTSA.SV.W.0146.000000T0000Z-140715T0000Z/
HASKELL OK-LE FLORE OK-
635 PM CDT MON JUL 14 2014
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL LE FLORE AND
SOUTH CENTRAL HASKELL COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3506 9510 3506 9493 3495 9493 3494 9500
3489 9500 3488 9504
TIME...MOT...LOC 2335Z 353DEG 8KT 3503 9502
$$
OKC077-150000-
/O.CON.KTSA.SV.W.0146.000000T0000Z-140715T0000Z/
LATIMER OK-
635 PM CDT MON JUL 14 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LATIMER COUNTY UNTIL 700 PM CDT...
AT 633 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF RED OAK...AND MOVING SOUTH AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE STORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTY..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3506 9510 3506 9493 3495 9493 3494 9500
3489 9500 3488 9504
TIME...MOT...LOC 2335Z 353DEG 8KT 3503 9502
HAIL...1.00IN
WIND...60MPH
$$
LACY363
WWUS54 KTSA 142345
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
645 PM CDT MON JUL 14 2014
OKC077-142355-
/O.CAN.KTSA.SV.W.0146.000000T0000Z-140715T0000Z/
LATIMER OK-
645 PM CDT MON JUL 14 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LATIMER COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...GUSTY WINDS TO AROUND 40 MPH ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.
LAT...LON 3506 9510 3506 9493 3495 9493 3494 9500
3489 9500 3488 9504
TIME...MOT...LOC 2345Z 353DEG 8KT 3501 9502
$$
LACYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 2:56 PM CDT, 3 hours 26 minutes earlier.
Area forecast discussion, Jul 14, 2:56 PM CDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 256 PM CDT MON JUL 14 2014 .DISCUSSION... A COLD FRONT IS CURRENTLY SLIPPING SLOWLY SOUTHWARD THROUGH SOUTHEASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. SCATTERED STRONG THUNDERSTORMS DEVELOPED IN THE VICINITY OF THIS BOUNDARY ACROSS NORTHWEST ARKANSAS EARLY THIS AFTERNOON. ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY IS LIKELY TO CONTINUE INTO THIS EVENING ALONG THE FRONT AS IT CONTINUES SOUTHWARD. BY THE BEGINNING OF THE FIRST PERIOD OF THE FORECAST... ALL CONVECTIVE ACTIVITY IS EXPECTED TO BE CONTAINED ALONG AND SOUTH OF INTERSTATE 40. PRECIPITATION CHANCES WILL END EARLY TUESDAY AS UNSEASONABLY COOL AND DRY AIR FILTERS IN FROM THE NORTH. AS HAS BEEN ADVERTISED IN RECENT FORECASTS... UNSEASONABLY COOL AIR WILL CONTINUE TO INHABIT MUCH OF THE REGION FOR THE REMAINDER OF THE WEEK... KEEPING BOTH MINIMUM AND MAXIMUM TEMPERATURES A GOOD 10 TO 15 DEGREES BELOW SEASONAL AVERAGES. LATER IN THE WEEK... A SURFACE LOW WILL DEVELOP IN THE VICINITY OF EASTERN NEW MEXICO AND NORTHWEST TEXAS BY LATE WEDNESDAY IN RESPONSE TO A PASSING SHORTWAVE TROUGH IN NORTHWEST FLOW ALOFT. THIS WILL QUICKLY PULL DEEP MOISTURE NORTHWARD INTO SOUTHERN OKLAHOMA AND WEST CENTRAL ARKANSAS. PRECIPITATION CHANCES WILL DRAMATICALLY INCREASE THURSDAY ACROSS THIS AREA AS THE SURFACE LOW MIGRATES EASTWARD ALONG A SURFACE FRONT... GENERALLY ALONG THE RED RIVER. MODELS CONTINUE TO SHOW A VERY MOIST... TROPICAL-LIKE ATMOSPHERE... WITH PRECIPITABLE WATER VALUES OVER 2 INCHES AS THE SURFACE LOW PASSES. THE CURRENT FORECAST CALLS FOR HEAVY RAINFALL ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS LASTING MOST OF THURSDAY. RAINFALL AMOUNTS ARE CURRENTLY FORECAST TO BE A WIDESPREAD 2 TO 4 INCHES IN AREAS ALONG AND SOUTH OF INTERSTATE 40. THURSDAY IS EXPECTED TO BE THE COOLEST DAY OF THE WEEK... WITH PERHAPS RECORD LOW MAXES AND MINS IN SOME LOCALES. A SLOW WARM-UP WILL BEGIN FRIDAY... WITH TEMPERATURES RESUMING NORMAL JULY LEVELS BY NEXT MONDAY. && .PRELIMINARY POINT TEMPS/POPS... TUL 62 81 59 76 / 10 0 10 40 FSM 66 82 61 78 / 20 0 10 20 MLC 65 84 59 78 / 20 10 0 30 BVO 59 81 55 76 / 10 0 10 40 FYV 61 78 52 76 / 20 0 10 20 BYV 59 76 53 76 / 20 10 10 10 MKO 63 81 57 76 / 10 0 0 30 MIO 59 79 55 76 / 10 0 0 20 F10 64 81 59 76 / 10 0 10 40 HHW 70 87 62 82 / 30 10 0 30 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && LONG TERM....06
Hazardous weather outlook, Jul 14, 4:41 PM CDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 441 PM CDT MON JUL 14 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-151000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 441 PM CDT MON JUL 14 2014 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING THROUGH EARLY EVENING. DISCUSSION... THUNDERSTORMS ARE ONGOING LATE THIS AFTERNOON NEAR THE KANSAS BORDER ALONG AN APPROACHING COLD FRONT...AND ALSO IN WESTERN ARKANSAS ALONG A RESIDUAL FRONTAL BOUNDARY. THESE STORMS SHOULD CONTINUE THROUGH THE AFTERNOON AND PERHAPS INTO EARLY EVENING...WITH THE THUNDERSTORM THREAT GRADUALLY SHIFTING SOUTHEASTWARD DURING THE OVERNIGHT HOURS AS THE COLD FRONT PUSHES THROUGH THE REGION. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...BUT A LIMITED THREAT OF DAMAGING WINDS AND HAIL NEAR QUARTER SIZE WILL EXIST THROUGH THE REST OF THE AFTERNOON. LOCALLY HEAVY RAIN WILL ALSO REMAIN POSSIBLE. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...NO HAZARDS. WEDNESDAY AND THURSDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. FRIDAY THROUGH SUNDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORM CHANCES WILL INCREASE WEDNESDAY THROUGH THURSDAY... AND AN AXIS OF HEAVY RAIN CONTINUES TO APPEAR LIKELY DURING THIS TIME FRAME. CURRENTLY THE HEAVIEST RAINS LOOK TO OCCUR ACROSS SOUTHEAST OKLAHOMA...WHERE WIDESPREAD 2 TO 4 INCHES WITH LOCALLY HIGHER AMOUNTS ARE FORECAST. THIS AMOUNT OF RAINFALL WILL INCREASE THE POTENTIAL FOR BOTH FLASH FLOODING AND MAINSTEM RIVER FLOODING. THUNDERSTORM CHANCES WILL CONTINUE FOR LATE WEEK INTO THE WEEKEND... AS A WARM FRONT RETURNS NORTHWARD THROUGH THE REGION. TEMPERATURES WILL REMAIN WELL BELOW NORMAL FOR MUCH OF THE UPCOMING WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jul 14, 5:36 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
536 PM CDT MON JUL 14 2014
OKZ057-061-062-142300-
CRAIG OK-MAYES OK-ROGERS OK-
536 PM CDT MON JUL 14 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN CRAIG...NORTHERN MAYES AND NORTHEASTERN ROGERS
AT 536 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF CHELSEA...MOVING SOUTH AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CHELSEA...BIG CABIN...WHITE OAK...
PRYOR...STRANG...ADAIR...PENSACOLA...SNOWDALE STATE PARK AND SPAVINAW
STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.
LAT...LON 3667 9530 3635 9504 3624 9534 3659 9548
3660 9546 3660 9543 3661 9543
TIME...MOT...LOC 2236Z 338DEG 24KT 3657 9536
LACYSpecial weather statement, Jul 14, 5:45 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
545 PM CDT MON JUL 14 2014
OKZ057-061-062-142315-
CRAIG OK-MAYES OK-ROGERS OK-
545 PM CDT MON JUL 14 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN CRAIG...NORTHERN MAYES AND NORTHEASTERN ROGERS
AT 545 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF BIG
CABIN...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BIG CABIN...PRYOR...STRANG...ADAIR
AND SNOWDALE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3635 9505 3624 9534 3658 9544 3663 9529
TIME...MOT...LOC 2245Z 332DEG 19KT 3654 9534
LACYLocal storm report, Jul 14, 6:07 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
607 PM CDT MON JUL 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM TSTM WND GST ADAIR 36.44N 95.27W
07/14/2014 E60.00 MPH MAYES OK PUBLIC
0602 PM TSTM WND DMG ADAIR 36.44N 95.27W
07/14/2014 MAYES OK EMERGENCY MNGR
SHINGLES BLOWN OFF ROOF. PRIVACY FENCES DOWNED. METAL
ROOF BLOWN OFF BUILDING.
0602 PM HAIL ADAIR 36.44N 95.27W
07/14/2014 E1.00 INCH MAYES OK EMERGENCY MNGR
&&
JDSLocal storm report, Jul 14, 6:09 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
609 PM CDT MON JUL 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM TSTM WND GST 3 SW BIG CABIN 36.51N 95.26W
07/14/2014 E60 MPH MAYES OK TRAINED SPOTTER
&&
JDSSpecial weather statement, Jul 14, 6:13 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
613 PM CDT MON JUL 14 2014
OKZ074>076-142345-
HASKELL OK-LATIMER OK-LE FLORE OK-
613 PM CDT MON JUL 14 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN HASKELL...WESTERN LE FLORE AND NORTHEASTERN LATIMER
AT 613 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF
LEQUIRE...MOVING SOUTH AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...LEQUIRE...RED OAK AND FANSHAWE.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3490 9488 3488 9515 3512 9512 3513 9494
TIME...MOT...LOC 2313Z 357DEG 9KT 3508 9502
LACYLocal storm report, Jul 14, 6:17 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
617 PM CDT MON JUL 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND GST 5 S ADAIR 36.36N 95.27W
07/14/2014 M58 MPH MAYES OK MESONET
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:11 PM CDT | Special Weather Statement | TSA | Delaware | 34 min |
| Jul 13, 7:18 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 42 min |
| Jul 13, 7:22 PM CDT | Special Weather Statement | TSA | Creek | 23 min |
| Jul 13, 7:44 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 24 min |
| Jul 13, 7:47 PM CDT | Special Weather Statement | TSA | Creek | 28 min |
| Jul 13, 7:53 PM CDT | Special Weather Statement | TSA | Ottawa | 37 min |
| Jul 13, 7:57 PM CDT | Special Weather Statement | TSA | Pawnee | 33 min |
| Jul 13, 8:09 PM CDT | Special Weather Statement | TSA | Tulsa | 36 min |
| Jul 13, 8:12 PM CDT | Special Weather Statement | TSA | Tulsa | 33 min |
| Jul 13, 8:20 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 40 min |
| Jul 13, 8:58 PM CDT | Special Weather Statement | TSA | Tulsa | 32 min |
| Jul 13, 9:13 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa | 29 min |
| Jul 13, 9:27 PM CDT | Special Weather Statement | TSA | Tulsa | 33 min |
| Jul 13, 9:30 PM CDT | Special Weather Statement | TSA | Rogers | 30 min |
| Jul 13, 9:45 PM CDT | Special Weather Statement | TSA | Rogers | 30 min |
| Jul 13, 9:58 PM CDT | Special Weather Statement | TSA | Rogers | 32 min |
| Jul 13, 10:30 PM CDT | Special Weather Statement | TSA | Nowata | 30 min |
| Jul 13, 11:36 PM CDT | Special Weather Statement | TSA | Ottawa | 54 min |
| Jul 14, 4:18 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 43 min |
| Jul 14, 4:37 PM CDT | Special Weather Statement | TSA | Nowata | 23 min |
| Jul 14, 4:43 PM CDT | Special Weather Statement | TSA | Osage, Washington | 32 min |
| Jul 14, 5:09 PM CDT | Special Weather Statement | TSA | Pawnee | 66 min |
| Jul 14, 5:17 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 43 min |
| Jul 14, 5:36 PM CDT | Special Weather Statement | TSA | Mayes | 24 min |
| Jul 14, 5:45 PM CDT | Special Weather Statement | TSA | Mayes | 30 min |
| Jul 14, 5:49 PM CDT | Severe Thunderstorm Warning | TSA | Mayes | 41 min |
| Jul 14, 6:13 PM CDT | Special Weather Statement | TSA | Haskell | 32 min |
| Jul 14, 6:18 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Wagoner | 19 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.